# SDR DALA2016012600725

- Difficulty date: January 25, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 53,022 hours, 24,104 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 61
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE  IN AFT CARGO COMPARTMENT ON FRAME 61 BETWEEN STR 43 TO 44R.  REPLACED THE SHEAR TIE IAW 51-72-11, DWG D53470914 AND DWG D53470332.
